# SDR IPXA10161286

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF "ECAM FLT CONTROL BLUE SERVO LOW PRESSURE" STATUS.  BLUE SERVO INOPERATIVE HYD PAGE "BLUE" SYS WAS DISPLAYED IN AMBER PRESSURE, 3450 BLUE SYS. OPEN
